# SDR AWXA200200329

- Difficulty date: March 29, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1" CRACK WAS FOUND ON THE CABIN FLOOR BEAM UPPER TEE CHORD AND WEB AT BS 660, LBL 0.07. MAINTENANCE REMOVED DAMAGED AREA OF WEB AT BS 660, LBL 0.07, FABRICATED 2 EACH REPAIR ANGLES, 3 EACH STRAPS, 2 EACH SPLICE PLATES, 2 EACH FILLERS, AND 1 EACH CHORD ANGLE & WEB, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5717-02098-KB1.
